Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 165389, 11 pages
http://dx.doi.org/10.1155/2014/165389
Research Article

Uniform Approximation of Periodical Functions by Trigonometric Sums of Special Type

Institute of Mathematics of NAS of Ukraine, 3 Tereshchenkivs’ka Street, Kiev 01601, Ukraine

Received 12 November 2013; Accepted 1 December 2013; Published 5 January 2014

Academic Editors: G. Mantica and G. Ólafsson

Copyright © 2014 A. S. Serdyuk and Ie. Yu. Ovsii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. S. Serdyuk and Ie. Yu. Ovsii, “Uniform Approximation of Periodical Functions by Trigonometric Sums of Special Type,” ISRN Mathematical Analysis, vol. 2014, Article ID 165389, 11 pages, 2014. doi:10.1155/2014/165389